# SDR 04FDEA03017

- Difficulty date: November 4, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Part number: 9055M59G07
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR3 ENGINE PNEUMATIC DRIVE MOTOR PNEUMATIC SUPPLY DUCT ADEL CLAMP MOUNT TAB BROKEN OFF.  REMOVED, WELD REPAIRED AND REINSTALLED NR 3 ENGINE PNEUMATIC DRIVE MOTOR SUPPLY DUCT IAW DC10 MM 36-14-02-4 AND FEDEX EA 8-7830-81506.  REFERENCE NON-ROUTINE N01094.
